# SDR 0627070144

- Difficulty date: June 27, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N522ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0144
- Aircraft time: 4,615 hours
- Engine: Tmeca ARRIUS2B1A
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: L673M40A1003
- Part serial: 406
- Condition: Leaking
- Location: Tail Servo
- Part time: 40 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING FLUID FROM HOUSING BEYOND SERVICEABLE LIMITS.
